Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 51, Issue 1, 2015
Metadata
 

On WKB Theoretic Transformations for Painlevé Transcendents on Degenerate Stokes Segments
Kohei Iwaki
pp. 1–57
Abstract | Full-Text PDF (1159 KB) | Metadata

Classification of Finite-Dimensional Irreducible Representations of Generalized Quantum Groups via Weyl Groupoids
Saeid Azam, Hiroyuki Yamane and Malihe Yousofzadeh
pp. 59–130
Abstract | Full-Text PDF (762 KB) | Metadata

From the Drinfeld Realization to the Drinfeld–Jimbo Presentation of Affine Quantum Algebras: Injectivity
Ilaria Damiani
pp. 131–171
Abstract | Full-Text PDF (533 KB) | Metadata

The Bishop–Phelps–Bollobás Property: a Finite-Dimensional Approach
María D. Acosta, Julio Becerra Guerrero, Domingo García, Sun Kwang Kim and Manuel Maestre
pp. 173–190
Abstract | Full-Text PDF (388 KB) | Metadata

The Spaces of Analytic Functions on Open Subsets of $\mathbb R^{\mathbb N}$ and $\mathbb C^{\mathbb N}$
José M. Ansemil, Jerónimo López-Salazar and Socorro Ponte
pp. 191–206
Abstract | Full-Text PDF (367 KB) | Metadata